American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] David Burguet. Existence of measures of maximal entropy for $\mathcal{C}^r$ interval maps. Proc. Amer. Math. Soc. 142 (2014) 957-968.
Abstract, references, and article information   
View Article: PDF

[2] Peyman Eslami and Pawel Góra. Stronger Lasota-Yorke inequality for one-dimensional piecewise expanding transformations. Proc. Amer. Math. Soc. 141 (2013) 4249-4260.
Abstract, references, and article information   
View Article: PDF

[3] Lori Alvin. Hofbauer towers and inverse limit spaces. Proc. Amer. Math. Soc. 141 (2013) 4039-4048.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[5] Nick Gill and Ian Short. Conjugacy in Thompson's group $F$. Proc. Amer. Math. Soc. 141 (2013) 1529-1538.
Abstract, references, and article information   
View Article: PDF

[6] Jacob Steel. Concave unimodal maps have no majorisation relations between their ergodic measures. Proc. Amer. Math. Soc. 139 (2011) 2553-2558. MR 2784820.
Abstract, references, and article information   
View Article: PDF

[7] Sebastian van Strien. One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos. Proc. Amer. Math. Soc. 138 (2010) 4443-4446. MR 2680068.
Abstract, references, and article information   
View Article: PDF

[8] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF

[9] Kuo-Chang Chen and Xun Dong. On the barycenter of the tent map. Proc. Amer. Math. Soc. 138 (2010) 4025-4035. MR 2679623.
Abstract, references, and article information   
View Article: PDF

[10] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF

[11] C. Gutierrez, S. Lloyd and B. Pires. Affine interval exchange transformations with flips and wandering intervals. Proc. Amer. Math. Soc. 137 (2009) 1439-1445. MR 2465670.
Abstract, references, and article information   
View Article: PDF

[12] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF

[13] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oliver Jenkinson. On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008) 1023-1027. MR 2361877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sylvie Ruette. $C^n$ interval maps not Borel conjugate to any $C^{\infty}$ map. Proc. Amer. Math. Soc. 132 (2004) 1091-1093. MR 2045425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Petra Sindelárová. A zero topological entropy map with recurrent points not $F_\sigma$. Proc. Amer. Math. Soc. 131 (2003) 2089-2096. MR 1963754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1